# SDR SWIA201231794

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 24,991 hours, 20,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RIGHT EXTERIOR OVERWING EMERGENCY EVACUATION LIGHT IS OUT.  (FLT 6350)  RELAMPED EMERGENCY LIGHT.
